Papers of School of Mathematics

  • Papers in Journals:
  • List of Papers
  • Papers Published
  • Papers to Appear
  • Refereed Papers in:
  • Proceedings
  • Handbooks
  • Books (Collected Articles)
  • Search for Papers
  • List of all Papers

  • Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196 197 198 199 200 201 202 203 204 205 206 207 208 209 210

      [Search Papers] [Print this List]
    171. K. Bahmanpour and K. Divaani-Aazar,
    Weakly Laskerian rings versus Noetherian rings,
    Rend. Sem. Math. Univ. Padova 138(2017), 239-256  [abstract]   
     
    172. M. Ghari,
    Labeled sequent calculusfor justification logics,
    Ann. Pure Appl. Logic 168(2017), 72-111  [abstract]   
     
    173. S. Azam ,
    A new characterization of Kac-Moody-Malcev superalgebras,
    J. Algebra Appl. 16(2017), # 15 Pages  [abstract]   
     
    174. A. Nasr-Isfahani (Joint with L. Orloff Clark and C. Gill Canto),
    The cycline subalgebra of a Kumjian-Pask algebra,
    Proc. Amer. Math. Soc. 145(2017), 1969-1980  [abstract]   
     
    175. A. Abdollahi (Joint with M. Ahmadi, and S. M. Ghoraishi),
    Finite p-groups with the least number of outer p-automorphisms,
    J. Algebra Appl. 16(2017), # 12 Pages  [abstract]   
     
    176. F. Farshadifar (Joint with H. Ansari-Toroghy),
    2-absorbing and strongly 2-absorbing secondary submodules of modules,
    Le Matematiche 72(2017), 123-135  [abstract]   
     
    177. R. Ahangari Maleki,
    Linearity defect of the residue field of short local rings,
    J. Algebra Appl. 16(2017), # 5 pages  [abstract]   
     
    178. M. Nasernejad,
    Persistence property for some classes of monomial ideals of a polynomial ring,
    J. Algebra Appl. 16(2017), # 17 Pages  [abstract]   
     
    179. M. Eslamian ,
    General algorithm for equilibrium problems and set-valued operators,
    Fixed Point Theory (to appear) [abstract]   
     
    180. M. Kamrani (Joint with N. Jamshidi),
    Implicit Euler approximation of stochastic evolution equations with fractional Brownian motion,
    Commun. Nonlinear Sci. Numer. Simul. 44(2017), 1-10  [abstract]   
     

    back to top

    Pages : 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196 197 198 199 200 201 202 203 204 205 206 207 208 209 210  

    footer
     

    webmaster | ipmic@ipm.ir   Copyright © 2012, All rights reserved.